On the Average Errors of Multivariate Lagrange Interpolation


In this paper, we discuss the average errors of multivariate Lagrange interpolation based on the Chebyshev nodes of the first kind. The average errors of the interpolation sequence are determined on the multivariate Wiener space.

Share and Cite:

Zhang, Z. and Jiang, Y. (2013) On the Average Errors of Multivariate Lagrange Interpolation. Journal of Applied Mathematics and Physics, 1, 1-5. doi: 10.4236/jamp.2013.16001.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] K. Ritter, “Average-Case Analysis of Numerical Problems,” Springer-Verlag Berlin Heidelberg, New York, 2000.
[2] G. Q. Xu, “The Average Errors for Lagrange Interpolation and Hermite-Feje’r Interpolation on the Wiener Space (in Chinese),” Acta Mathematica Sinica, Vol. 50, No. 6, 2007, pp. 1281-1296.
[3] A. Papageorgiou and G. W. Wasilkowski, “On the Average Complexity of Multivariate Problems,” Journal of Complexity, Vol. 6, No. 1, 1990, pp. 1-23. http://dx.doi.org/10.1016/0885-064X(90)90009-3

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.